MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 242 S, WHITE; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 242 S, WHITE; LIFT PATIENT NON AC POWERED
Model Number 3122010
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested regarding the reported incident.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
A other health care professional contacted technical service to report that during the transfer of a resident, the load-bearing strap failed.Luckily, they were above the bed at the time of the incident, which prevented any injuries.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The device was requested for service/inspection by baxter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The service technician inspected the lift and found the motor axle (shaft) was broken.The technician was contacted for additional information about the event and the technician confirmed that the electrical motor was replaced to resolve the alleged issue.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.A report of motor shaft breakage would be unlikely to cause or contribute to a death or serious injury, if the malfunction were to recur as the device has a secondary system with a safety drum that lowers the patient to the surface in a controlled and safe manner, in the event of a motor or transmission failure.This patented safety design provides protection against uncontrolled lowering.There are no risks identified for this failure due to the single fault system (sfs).After consideration for potential harms and worst-case scenarios, no serious adverse health consequence would occur from this issue.

Brand Name
LIKORALL 242 S, WHITE
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23165962
Report Number8030916-2025-00115
Device Sequence Number12982208
Product Code FSA
UDI-Device Identifier00887761979819
UDI-Public(01)00887761979819
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122010
Device Catalogue Number3122010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown